English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A spectral sequence to compute L²-Betti numbers of groups and groupoids

MPS-Authors
/persons/resource/persons236133

Sauer,  Roman
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Sauer_spectral_2010.pdf
(Any fulltext), 366KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Sauer, R., & Thom, A. (2010). A spectral sequence to compute L²-Betti numbers of groups and groupoids. Journal of the London Mathematical Society. Second Series, 81(3), 747-773. doi:10.1112/jlms/jdq017.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2475-0
Abstract
There is no abstract available